# SDR SWIA972621

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 29,325 hours, 35,712 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL AFTER SELECTING FLAPS 25, FLAP ASYMMETRY WARNING, FOUR SEGMENTS SHOWING ON RIGHT INBOARD AND ONE SEGMENT ON LEFT INBOARD FLAP INDICATOR.  AIRCRAFT WAS CONTROLLABLE. LEFT INBOARD FLAP ACTUATOR FEEDBACK POT FAILED INSULATION RESISTANCE CHECK PER PARKER TROUBLESHOOTING GUIDE.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPS CHECK GOOD.  NO LEAKS FOUND.  P/N:  320300-1005  S/N ON:  1029  S/N OFF:  0059
